# SDR AWXA9500072

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Engine: Rroyce RB211535E4
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: 457311261
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHX-JFK - FLT 294 - AIR TURNBACK DURING TAKEOFF, CABIN AND COCKPIT HAD A STRONG OIL SMELL WITH SMOKE IN CABIN.  THE NR 1 ENGINE WAS REDUCED TO IDLE FOR LANDING.  THE NR 1 ENGINE OIL TEMP ROSE TO 174 DEGREES FOR 5 TO 8 SECONDS.  ON GROUND THE NR 1 ENGINE OIL PRESSURE WAS 26 PSI.  A/C LANDED AND RETURNED TO GATE WITHOUT FURTHER PROBLEMS.  MX TROUBLESHOT PER FIM 79-34-00, PG 105 BLK 1 AND 22.  OIL QUANTITY WAS 21 QTS AND HAD SMELL OF FUEL.  DRAINED OIL SYSTEM AND RESERVICED.  REMOVED AND REPLACED NR 1 ENGINE FCOC PER BMM 79-21-01.  RAN NR 1 ENGINE, LEAK CHECK GOOD PER MM 71-00-00.  CHECKED CHIP DETECTOR AFTER ENGINE RUNS, NO METAL NOTED AT THIS TIME.  A/C RETURNED TO SERVICE.  (W)
